Exponential smoothing with a damped multiplicative trend
James W. Taylor
International Journal of Forecasting, 2003, vol. 19, issue 4, pages 715-725
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (20) Track citations by RSS feed
Downloads: (external link)
http://www.sciencedirect.com/science/article/B6V92 ... b871027766fd95347e22
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:intfor:v:19:y:2003:i:4:p:715-725
Access Statistics for this article
International Journal of Forecasting is currently edited by R. J. Hyndman
More articles in International Journal of Forecasting from Elsevier
Series data maintained by Zhang, Lei ().